# SDR EE4Y100116

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) UPPER FUSELAGE CARGO CABIN B/S 294.5 STRINGER 8 LT INTERCOSTAL ANGLE CRACKED.
